# SDR P5CA9800930

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SUPPORT ANGLE AT STA 770 LBL 20-30, FOUND DEFORMED AND CRACKED.  SUPPORT ANGLE REFORMED PER SRM 51-40-01.
